MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 5 MM X 10 CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 5 MM X 10 CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035475100
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that in a case of cerebral aneurysm embolization for subarachnoid hemorrhage (sah) at posterior cerebral arteries (pca) the subject coil was placed as the third coil and attempted to be detached; however, it could not be detached.When the coil delivery wire was removed from the funnel of the power supply, resistance was encountered.It was noticed that the electrode part was prematurely detached and remained inside of the power supply.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.The subject device was returned for analysis and the device investigation revealed that the subject coil delivery wire was broken/fractured during use.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, a proximal end of the delivery wire was recovered during power supply analyses.The proximal end of the delivery wire was seen to be kinked/bent and broken/fractured.The functional inspection was not carried out due to the damage noted to the device.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was confirmed based on analysis of the returned device.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that during cerebral aneurysm embolization, when the physician placed the third subject coil and attempted to detach it, the detachment failed.When the physician tried to remove the coil delivery wire from the power supply, it resisted, and the electrode part of the coil delivery wire prematurely detached and remained inside.The surgery was successfully completed using a new coil and power supply.Additional information provided by the customer indicated that the device was prepared for use as per the directions for use.There was no damage noted to the packaging prior to opening the packaging and the device was confirmed to be in good condition during preparation/prior to use on the patient.Continuous flush was set up and maintained throughout the clinical procedure.There was no resistance while the coil was advancing the introducer sheath.The operator advanced the coil carefully and slowly.The tapered distal end of the introducer sheath was firmly seated in the hub of microcatheter.The proximal portion of the delivery wire was damaged.During analysis, the proximal end of coil delivery wire was found to be kinked/bent and broken/fractured.Only proximal part of the subject coil delivery wire was returned, and the main coil was not returned.The reported main coil failed/unable to detach, coil proximal contact detached/separated, and coil delivery wire friction could not be replicated during device analysis; however, the analysis results are consistent with the reported event.Based on the all-available information and analysis of the device there is no conclusive evident but it is probable that the delivery wire was retracted against resistance from power supply may cause the reported defect coil proximal contact detached/separated and analyzed defect coil delivery wire broken/fractured during use so as an assignable cause of use error will be assigned as issue investigation confirms that there was an act or omission of an act that resulted in a different medical product response than intended by the manufacturer and/or expected by the user.An assignable cause of procedural factors will be assigned to reported main coil failed/unable to detach, coil delivery wire friction as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of handling damage will be assigned to as analyzed "coil delivery wire kinked/bent" as this complaint appears to be associated with handling of the product or portion of the product during the procedure.

Brand Name
TARGET 360 SOFT 5 MM X 10 CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23817657
Report Number3008881809-2025-00711
Device Sequence Number9409776
Product Code HCG
UDI-Device Identifier04546540676498
UDI-Public(01)04546540676498(17)260131(10)24154700
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue NumberM0035475100
Device Lot Number24154700
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/24/2025
Initial Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INZONE POWER SUPPLY (STRYKER); MICROCATHETER (UNKNOWN)
Patient Age74 YR
Patient SexFemale